# SDR DALA2023012000435

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 51,594 hours, 36,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cusp Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED, RII. HIDDEN DISCREPANCY IN REF AMDS 5310-01436-01C-RH OVERWING FRAME: DURING A/C RH SIDE RETURN TO NORMAL CONDITION, THE CUSP MEMBRANE WAS FOUND CRACKED ON STA Y=715-718 UNDER RH SEAT TRACK X=44.5 AT FLOOR STRUCTURE. SUMMARY OF NRC 249: CUSP WEB WAS REPAIRED PER B717-200 SRM 53-00 -00-2R PROCEDURE 2 PAR 4 A (2). ASSOCIATED AA 5310-01436 ADDED FOR AC 9568. (LP #2589939)
